# SDR DALA2021012600495

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1447.8 LOCATED AT LEVEL FR 74 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1447.8 LOCATED BETWEEN FR 74 TO FR 77.
